m+Medelevator.RU
← Поиск публикаций
Indian journal of pharmacology · 2014

Stevens-Johnson syndrome following use of metronidazole in a dental patient.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Mazumdar Goutameswar, Shome Koushik

Аннотация

Metronidazole alone rarely causes Stevens-Johnson syndrome (SJS). We present a case of an elderly male patient who, following metronidazole use, developed neurological symptoms followed by pain and blisters on both soles, erythema of face and neck, scrotal itching and erosion, and hemorrhagic encrustation around the lips and oral mucous membrane. Initial neurological symptoms followed by mucocutaneous manifestation of SJS following metronidazole use is probably a new presentation of this case.

Предметные рубрики MeSH